# SDR SWAA2025103018375

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT HSS 193.90, RIB 17.5 INCHES FROM FRONT SPAR.  INBD SIDE OF RIB LENGTH APPROX= 1.130 INCHES.  PERFORMED REPAIR ON RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN IAW SRM 55-10-01-2R-11, REPAIR 11.
